PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Infinitude of Wilson primes for $\mathbb F_{q}[t]$

Volume 157 / 2013

Jim Sauerberg, Linghsueh Shu, Dinesh S. Thakur, George Todd Acta Arithmetica 157 (2013), 91-100 MSC: Primary 11A41; Secondary 11T55, 11N05. DOI: 10.4064/aa157-1-5

Authors

  • Jim SauerbergDepartment of Mathematics
    Saint Mary's College of California
    Moranga, CA 94575, U.S.A.
    e-mail
  • Linghsueh ShuConsumer Credit Solutions
    Wells Fargo
    1200 Concord Ave.
    Concord, CA 94520, U.S.A.
    e-mail
  • Dinesh S. ThakurDepartment of Mathematics
    University of Arizona
    Tucson, AZ 85721, U.S.A.
    e-mail
  • George ToddDepartment of Mathematics
    University of Arizona
    Tucson, AZ 85721, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image